# SDR SWAA2016020248578

- Difficulty date: January 30, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 44,667 hours, 30,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD8039491
- Part serial: 93456
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT OVERHEAD EMER LIGHT INOPERATIVE.  R & R BATTERY PACK IAW AMM.
